Please use this identifier to cite or link to this item:
Title: On Lundh's percolation diffusion
Author: Carroll, Tom
O'Donovan, Julie
Ortega Cerdà, Joaquim
Keywords: Probabilitats
Processos de Markov
Teoria del potencial (Matemàtica)
Markov processes
Potential theory (Mathematics)
Issue Date: Apr-2012
Publisher: Elsevier B.V.
Abstract: A collection of spherical obstacles in the unit ball in Euclidean space is said to be avoidable for Brownian motion if there is a positive probability that Brownian motion diffusing from some point in the ball will avoid all the obstacles and reach the boundary of the ball. The centres of the spherical obstacles are generated according to a Poisson point process while the radius of an obstacle is a deterministic function. If avoidable configurations are generated with positive probability, Lundh calls this percolation diffusion. An integral condition for percolation diffusion is derived in terms of the intensity of the point process and the function that determines the radii of the obstacles.
Note: Versió postprint del document publicat a:
It is part of: Stochastic Processes and their Applications, 2012, vol. 122, num. 4, p. 1988-1997
Related resource:
ISSN: 0304-4149
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
600481.pdf285.77 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.